# SDR MALA965216

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3429 - ON CLIMB-OUT FROM MSP, THE NOSE GEAR WOULD NOT REMAIN UP AND LOCKED AFTER GEAR RETRACTION.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE ADJUSTED THE NLG UPLIMIT SWITCH.  ALL CHECKS SATISFACTORY.  (M)
